# SDR UALA2010102503956

- Difficulty date: October 25, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 29,812 hours, 13,066 cycles
- Engine: Iae V2527A5
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Part number: D3221006120240
- Condition: Cracked
- Location: Mlg Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORESTAY UPPER BEARING CAP ASSY CRACKED IN LOWER AFT CORNER.  REPLACED RT FORESTAY UPPER BEARING CAP ASSY.
